| Model Number |
VTICM513.2 |
| Medical Device Problem Codes |
Misfocusing (1401); Improper or Incorrect Procedure or Method (2017); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
08/17/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that a 13.2mm vticm513.2 implantable collamer lens of -13.0/2.0/82 (sphere/cylinder/axis) was implanted into the patient's left (os) on (b)(6) 2023.On (b)(6) 2023, the lens was exchanged for a longer length lens due to lens rotation not associated to low vault and refractive surprise.The problem was resolved.Cause of the event was user error.
Additional Manufacturer Narrative
A4-a6:unk.H6: user error.Claim# (b)(4).
Additional Manufacturer Narrative
Corrected data: h6: 4627-explant.Claim# (b)(4).
Additional Manufacturer Narrative
Additional information: h3 - device evaluation: the lens was returned in liquid in a microcentrifuge vial with residue/debris on the lens.Visual inspection found the haptic broken and residue on the lens, specifically fibre.Dimensional and functional inspections found the lens to be within specifications.Claim# (b)(4).